# SDR SWAA2023021489744

- Difficulty date: January 8, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STUB ON BS 294.5 AT LEVEL STR 17R AT PASSENGER CABIN 2023-37814<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022235; DUE DATE: 03-AUG-23.;[02] PERFORMED REPAIR ON FRAME STUB BS 294.5 AT LEVEL STR 17R AT PASSENGER CABIN IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7.SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED REPAIR ON FRAME STUB BS 294.5 AT LEVEL STR 17R AT PASSENGER CABIN IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7.SEE INDIVIDUAL SIGN OFF BELOW. RII
